# SDR ASOA201101211

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 30,867 hours, 28,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS PAX DOOR WILL NOT OPEN OR CLOSE COMPLETELY OUTER HANDLE WILL NOT PUSH IN.  OPENED AND CLOSED PASSENGER DOOR SEVERAL TIMES, OPS CHECKED OUTER HANDLE IAW AMM 52-11-03-710-802.  OPS CHECK NORMAL.  ACFT OK FOR SERVICE.
